# SDR COMA0760205

- Difficulty date: February 22, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 32,271 hours, 30,199 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5111 - STEERING INOP CAUTION MESSAGE DURING TAKEOFF, ABORTED TAKEOFF AT 70 KTS.  PERFORMED OPS CHECK AND RESET OF NWS, OPS CHECK GOOD.
